# SDR SWIA200819825

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 13,703 hours, 11,402 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6098 - RECEIVED A "GEAR DISAGREE" WARNING MESSAGE.  RECYCLED GEAR AND ALL THREE GEAR CAME DOWN.  INSPECTED AND CYCLED GEAR SYSTEM SEVERAL TIMES IAW AMM 32-30-00.  COULD NOT DUPLICATE FAULT.
